J. F. Geelen, A. M. Gerards, N. Robertson, and G. P. Whittle, On the excluded minors for the matroids of branch-width k, Journal of Combinatorial Theory, Series B, vol.88, issue.2, pp.261-265, 2003.
DOI : 10.1016/S0095-8956(02)00046-1

I. V. Hicks and N. B. Mcmurray, The branchwidth of graphs and their cycle matroids, preprint

N. Robertson and P. Seymour, Graph minors. X. Obstructions to tree-decomposition, Journal of Combinatorial Theory, Series B, vol.52, issue.2, pp.153-190, 1991.
DOI : 10.1016/0095-8956(91)90061-N

P. Seymour and R. Thomas, Call routing and the ratcatcher, Combinatorica, vol.32, issue.2, pp.217-241, 1994.
DOI : 10.1007/BF01215352

R. Thomas, Tree-decompositions of graphs, Lecture notes, 1996.

F. Mazoit and . Lif-cmi, rue Joliot-Curie, Marseille Cedex, vol.39, issue.13, 13453.